# SDR LR7A04074

- Difficulty date: July 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 46,295 hours, 21,435 cycles
- Engine: Allsn 501D22A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 INSPECTION,  IAW JOB CARD HC5321 FOUND 4 IN. X 10 IN. AREA OF HONEYCOMB PANEL DELAMINATED AT LT MLG WHEEL WELL FS 520 - 530,  WL 200. AND LT MLG POD CENTER FAIRING FS 512 - 596, WL 180-200.  SKIN PANEL REPLACED IAW LAC MEA 382-53-04-046.  DRC 2054.
